# SDR AALA201707069004

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 20,516 hours, 7,623 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, ECAM DISPLAYED A NR 1 ENGINE  BLEED FAULT MESSAGE.  EMERGENCY DECLARED. RETURNED TO DEPARTURE. MAINTENANCE PERFORMED A BITE CHECK OF BMC 1 AND 2 IAW AMM 36-11-00-740-001-A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
